MAUDE Adverse Event Report: LEICA BIOSYSTEMS RICHMOND INC. ACTIVFLO ROUTINE I-TAPED-YELLOW 1000; CASSETTES, TISSUE

LEICA BIOSYSTEMS RICHMOND INC. ACTIVFLO ROUTINE I-TAPED-YELLOW 1000; CASSETTES, TISSUE
Model Number ACTIVFLO ROUTINE I-TAPED-YELLOW 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported activflo routine i-taped-yellow 1000, p/n 39lc-500-9-l, lot 20240716 was popping open.The small plastic locking pieces on the front of the cassette are weaker than usual and have been breaking or not strong enough to lock properly.No adverse events were reported.Trending analysis from 26 jun 2024 to 26 jun 2025 reported one (1) other related occurrence of this issue for this product lot.The product history was reviewed and did not identify information in the manufacturing record for this product that could have caused or contributed to the problem reported in this complaint.Manufacturer testing of retain samples was unable to replicate the "yellow cassettes aren¿t staying closed" reported by the customer.The root cause for the "yellow cassettes aren¿t staying closed" reported by the customer could not be unequivocally determined from the information available.If additional information is received a follow up mdr will be submitted.
 
Event or Problem Description
On 23 june 2025, leica biosystems received the following information: "yellow cassettes aren¿t staying closed.They keep popping open on them.About 15% of the cassettes are having issues." no adverse consequence(s) to a patient(s) has been reported to the manufacturer to date.

Brand Name
ACTIVFLO ROUTINE I-TAPED-YELLOW 1000
Common Device Name
CASSETTES, TISSUE
Manufacturer (Section D)
LEICA BIOSYSTEMS RICHMOND INC.
5205 us-12
richmond IL 60071
Manufacturer (Section G)
XIAMEN VOKE MOLD & PLASTIC ENGINEER
no. 1152-1160 and no.1166-117
chun guang rd,
xiamen city, fujian province 00003 6110
CH   0000361101
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key22572837
Report Number1419341-2025-00031
Device Sequence Number9637611
Product Code IDZ
UDI-Device Identifier20849832022446
UDI-Public20849832022446
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACTIVFLO ROUTINE I-TAPED-YELLOW 1000
Device Catalogue Number39LC-500-9-L
Device Lot Number20240716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown